RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 47, Issue 6  


Embedding theorems for Banach spaces of infinitely differentiable functions of several variables
G. S. Balashova
3
Very ample divisors on projective bundles over an elliptic curve
N. P. Gushel'
15
A class of integral renewal equations
N. B. Engibaryan, A. A. Pogosyan
23
Cauchy–Poisson problem for a two-layer fluid of variable depth
P. N. Zhevandrov, R. V. Isakov
31
Diaphony and square deviations of multidimensional cells
V. F. Lev
45
Bernshtein–Nikol'skii inequalities and estimates of the norms of Dirichlet kernels for trigonometric polynomials over arbitrary harmonics
V. E. Maiorov
55
Extremal covers
V. V. Makeev
62
The Lindelöf property and the tightness of a locally convex space
L. B. Nakhmanson
67
Carleson's imbedding theorem for a weighted Bergman space
V. L. Oleinik, G. S. Perel'man
74
A refinement of S. N. Bernstein's inequality
E. I. Ostrovskii
80
Basic and quasibasic subspaces of adjoint Banach spaces
M. I. Ostrovskii
85
Subspaces that are invariant with respect to generalized translations
S. S. Platonov
91
Averaging of differential inclusions with ‘fast’ and ‘slow’ variables
O. P. Filatov, M. M. Khapaev
102
On the approximation of numbers, connected with elliptic functions
Ya. M. Kholyavka
110
Full equivalence of the logarithms of the maximum modulus and the maximal term of an entire Dirichlet series
M. N. Sheremeta
119
Some arithmetic properties of recurrence sequences
I. E. Shparlinski
124
$\chi$-Universality of the Dirichlet $L$-function
K. M. Eminyan
132

Brief Communications
The union of the Schouten and Nijenhuis brackets, cohomology, and superdifferential operators
A. M. Vinogradov
138
The random walk of particles along a ring
A. G. Gadzhiev
140
Divergence of Fourier series in a rearranged trigonometric system
S. V. Konyagin
143
Semi-exact functors and cohomology theories on the category of spectra
A. G. Matveev
145
Closedness of the approximate spectrum of a polynomial operator pencil
V. N. Pyvovarchyk
147
Nonparametric estimation for derivatives of probability density and the regression function
Sh. A. Khashimov
148
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019